# SDR USAASB04089

- Difficulty date: July 11, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6131508551
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1249 - FLIGHT DEPARTED PVD, EN ROUTE TO DCA, WITH THE NR 2 ENGINE 'A' FIRE LOOP ON MEL 26-2A.  DURING CLIMB-OUT, THE NR 2 ENGINE 'B' FIRE LOOP FAULT LIGHT ILLUMINATED AND REMAINED ON.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE SOFT CORE HARNESS.  OPERATIONAL CHECK GOOD.  CLEARED MEL 26-2A. (M)
